I'm 21 and a mother of 3 kids ages 3, 2 and 5 months old. i'm wondering if i should get mirena or not Ive read a lot of positive reviews and some negative ones. The thing that worries me is everyone is saying that it hurts and i had a pretty painful labor with my 5 month old and had to be stitched back up. Is this going to affect the pain level of it being inserted? and another thing that worries me is the hair loss i have really long beautiful hair and i don't want to lose it so how much hair do you actually lose? and what are some questions that i should ask my doctor about mirena, He seems to think that this is the best for me being so young they wont tie my tubes yet.
1 Oct 2012
Hi I can only tell you my experience, I had this device fitted because I had bad period problems, and it took a while for me to have the Marina fitted. But when I did it was the best 5 years, it does not hurt being put in and it feels no worse then having an internal done. I really didn't have any real side affects, apart from the odd spotting from time to time. Plus my husband didn't find any difference making love to me, if you were wondering about this also. I don't remember my hair coming out, so I would not worry to much about that. But we all react differently to medications, so what might happen to others might not happen to you. I was 25 when I had mine fitted, and when it was taken out I got pregnant within a few months of having it taken out.
Hope this helped you, take care Liz.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Freaky thing happened!! I was checking my strings the other day, and felt a knot, like tissue on the
... end. I scraped at it GENTLY, and OUT CAME THE WHOLE MIRENA SYSTEM!! Never have I had a problem with my Mirena! Have an appointment February 12 to ...
1 answer • 22 Jan 2010
I had Mirena inplanted a few months ago and I was recently on an antibiotic called sulfameth/trimethoprim 800/160 and I was just wondering if it ...
1 answer • 6 Aug 2010
... lower abdomen cramps.Could this be from the Mirena?I have not had period since 3 monhs after receiving Mirena.Do I need to see a doctor?
1 answer • 15 Nov 2012